Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Compazine Interact With HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Drug Interactions and HIV/AIDS

...Table of Contents Introduction How Drugs Are Metabolized Drugs That Slow Down Metabolism Drugs That Speed Up Metabolism Other Types of Drug Interactions Drugs and Other Substances That May Interact With HIV Medications Other Types of Drugs That May Interact With HIV Drugs Food Taking Care of Yourself Introduction In order for a drug to work properly, you must take the correct dose so thatyou have the...
Ask the Experts

Side effects from Combivir

My partner is on 28 days of combivir after exposure to blood of a person whose HIV status is unknown. He is experiencing pretty intense nausea from the meds, as to be expected. They told him to eat a lot of yogurt. In this instance, why are they...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Combivir can cause stomach cramps and nausea. Anti nausea meds like compazine or reglan can decrease the symptoms for some patients. I haven't seen data clearly proving that probiotic foods Read more »

ED med and HIV med interaction (USE OF ED DRUGS WHILE ON ANTIRETROVIRALS, 2010)

I'm currently on Viramune and Truvada and I've been having problems getting an erection. My doctor prescribed cialis 10mg but it does not seem to work that well. If I take 20mg it works fine. Is there an interaction between my HIV meds and ED...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...for you? Absolutely. I think your Mr. Happy will again be very happy and very soon.Happy Holidays.Dr. Bobs it ok to take ED meds while on HIV meds? (USE OF ED DRUGS WHILE ON ANTIRETROVIRALS, 2010) Dec 3, 2010Hi Dr. Robert hope all is well with... Read more »

How to manage side effects of Kaletra and Combivir

I pinched myself with a needle in th OR. They prescribed Kaletra and Combivir for a month (prevention of HIV). I have been on it for 5 days and I feel very weak and with alot of Nausea. What can I do to feel beter while I take these medications?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I recommend taking the meds after eating breakfast and supper. For nausea, Compazine or Reglan can be helpful. For diarrhea, calcium supplements, Immodium Read more »

Why should I care???

Dear Doctor, I am a 41 yr old male who is HIV positive. I have no love life but work and I drink a lot and take HIV meds, Sustiva combivir Zoloft advair are the main meds besides vitamins. I vomited 3 times this evening and have been doing this...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Some patients remain sensitive to the nausea due to certain HIV medications (such as the AZT in Combivir). There are also a variety of non-HIV related potentiral causes for nasuea/stomach problems. Read more »
Articles
The Well Project

Women and HIV/AIDS

...Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay... Read more »
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
Connect With Others

I am sooo sad today

Posted by Mix, 10 Replies
...I knew that one day I would have to start the meds but I never thought it would be so soon. Went for my lab results today and my doctor dropped the bombshell. My CD4 count has Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

I'm an HIV mother looking for friends

Posted by Anonymous, 4 Replies
...Hi there, I'm an HIV mother looking for friends to share thoughts, stories and encouragement with. Why don't you contact me. Read more »

HIV meds and Depression meds?

Posted by Anonymous, 3 Replies
...had some problems with depression, so my physician prescribed "Lexapro." I'm assuming that it should'nt be a problem w/ the meds I'm on already. I seem to be okay. Does anyone know anything about Lexapro? Read more »